Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 295, Number 2

All articles in this issue are freely accessible.

On quintic surfaces of general type
Jin Gen Yang.
Trans. Amer. Math. Soc. 295 (1986), 431-473
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833691
Deformations of complete minimal surfaces
Harold Rosenberg.
Trans. Amer. Math. Soc. 295 (1986), 475-489
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833692
Some remarks on deformations of minimal surfaces
Harold Rosenberg and Éric Toubiana.
Trans. Amer. Math. Soc. 295 (1986), 491-499
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833693
Unicity of a holomorphic functional calculus in infinite dimensions
José E. Galé.
Trans. Amer. Math. Soc. 295 (1986), 501-508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833694
Nonlinear oblique boundary value problems for nonlinear elliptic equations
Gary M. Lieberman and Neil S. Trudinger.
Trans. Amer. Math. Soc. 295 (1986), 509-546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833695
Weakly definable types
L. A. S. Kirby and A. Pillay.
Trans. Amer. Math. Soc. 295 (1986), 547-563
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833696
Definable sets in ordered structures. I
Anand Pillay and Charles Steinhorn.
Trans. Amer. Math. Soc. 295 (1986), 565-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833697
Definable sets in ordered structures. II
Julia F. Knight, Anand Pillay and Charles Steinhorn.
Trans. Amer. Math. Soc. 295 (1986), 593-605
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833698
Congruences on regular semigroups
Francis Pastijn and Mario Petrich.
Trans. Amer. Math. Soc. 295 (1986), 607-633
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833699
Closed geodesics on a Riemann surface with application to the Markov spectrum
A. F. Beardon, J. Lehner and M. Sheingorn.
Trans. Amer. Math. Soc. 295 (1986), 635-647
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833700
Total stability of sets for nonautonomous differential systems
Zhivko S. Athanassov.
Trans. Amer. Math. Soc. 295 (1986), 649-663
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833701
The divergence theorem
W. F. Pfeffer.
Trans. Amer. Math. Soc. 295 (1986), 665-685
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833702
Boundary behavior of positive solutions of the heat equation on a semi-infinite slab
B. A. Mair.
Trans. Amer. Math. Soc. 295 (1986), 687-697
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833703
An extremal problem for analytic functions with prescribed zeros and $r$th derivative in $H^{∞}$
A. Horwitz and D. J. Newman.
Trans. Amer. Math. Soc. 295 (1986), 699-713
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833704
Axiom $3$ modules
Paul Hill and Charles Megibben.
Trans. Amer. Math. Soc. 295 (1986), 715-734
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833705
Torsion free groups
Paul Hill and Charles Megibben.
Trans. Amer. Math. Soc. 295 (1986), 735-751
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833706
Algebraic relations among solutions of linear differential equations
Michael F. Singer.
Trans. Amer. Math. Soc. 295 (1986), 753-763
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833707
$L^{p}$ inequalities for stopping times of diffusions
R. Dante DeBlassie.
Trans. Amer. Math. Soc. 295 (1986), 765-782
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833708
On algebras with convolution structures for Laguerre polynomials
Yūichi Kanjin.
Trans. Amer. Math. Soc. 295 (1986), 783-794
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833709
Generic dynamics and monotone complete $C^{∗}$-algebras
Dennis Sullivan, B. Weiss and J. D. Maitland Wright.
Trans. Amer. Math. Soc. 295 (1986), 795-809
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833710
Quantization and Hamiltonian $G$-foliations
L. Pukanszky.
Trans. Amer. Math. Soc. 295 (1986), 811-847
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833711
Connected locally connected toposes are path-connected
I. Moerdijk and G. C. Wraith.
Trans. Amer. Math. Soc. 295 (1986), 849-859
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 833712